RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 414–420 (Mi mz1297)  

Undecidability of the elementary theory of groups of measure-preserving transformations

A. V. Mitin

M. V. Lomonosov Moscow State University

Abstract: The undecidability of the elementary theory of the automorphism group for a Lebesgue space is proved. It is shown that arithmetic can be interpreted in this theory. The technique of proof can be carried over to certain other groups.

DOI: https://doi.org/10.4213/mzm1297

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 363–369

Bibliographic databases:

UDC: 517.9+519.682
Received: 09.06.1995

Citation: A. V. Mitin, “Undecidability of the elementary theory of groups of measure-preserving transformations”, Mat. Zametki, 63:3 (1998), 414–420; Math. Notes, 63:3 (1998), 363–369

Citation in format AMSBIB
\Bibitem{Mit98}
\by A.~V.~Mitin
\paper Undecidability of the elementary theory of groups of measure-preserving transformations
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 414--420
\mathnet{http://mi.mathnet.ru/mz1297}
\crossref{https://doi.org/10.4213/mzm1297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631881}
\zmath{https://zbmath.org/?q=an:0920.28014}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 363--369
\crossref{https://doi.org/10.1007/BF02317783}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1297
  • https://doi.org/10.4213/mzm1297
  • http://mi.mathnet.ru/eng/mz/v63/i3/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:105
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020